# SDR 20010524SG005

- Difficulty date: April 10, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 10162001447
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPENNAGE INSPECTION, DISCOVERED SOME EXFOLIATION CORROSION .5 INCH BY .125 INCH BY .020 INCH, ON LEFT HORIZONTAL STABILIZER LOWER SPAR CAP ANGLE SIXTEEN INCHES FROM AIRCRAFT CENTERLINE.  REMOVED CORRODED MATERIAL AND RE-PROTECTED EXPOSED MATERIAL PER RAYTHEON ENGINEERING.  (M)
